MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP BASEPLATE, 30MM, W/P2 COATING

ENCORE MEDICAL L.P. DJO SURGICAL; RSP BASEPLATE, 30MM, W/P2 COATING
Catalog Number 508-32-204
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported doctor did the original reverse shoulder on (b)(6) 2025.The baseplate was discovered to be place too superior on the glenoid.The baseplate center screw was broken and the baseplate was loose.Doctor did the revision and removed the glenoid baseplate, locking screws, glenosphere, 8mm humeral spacer and the poly insert.He implanted the new baseplate more inferior on the glenoid with new locking screws and 36 +10 glenosphere and a new 8mm humeral spacer and +4mm semi constrained poly insert.The broken segment of the baseplated center screw was retained in the glenoid as doctor decided it would cause more bone loss to remove it and it would not compromise fixation of the new baseplate.Male 62.Complaint has been evaluated and is similar to report number 1644408-2022-01390; 508-32-204, s801 - device cracked/broke, s810 - device loosening, revision surgery; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery due to broken implant / loosening.

Brand Name
DJO SURGICAL
Common Device Name
RSP BASEPLATE, 30MM, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25586571
Report Number1644408-2026-01205
Device Sequence Number5443245
Product Code KWS
UDI-Device Identifier00888912144391
UDI-Public00888912144391
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-32-204
Device Lot Number769P3751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114, LOT: 831C2819.; 506-03-122, LOT: 833C2280.; 508-36-107, LOT: 4478A1055.; 509-01-036, LOT: 382P1180.; 510-08-000, LOT: 142G1595.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale